You are not currently logged in.
Access JSTOR through your library or other institution:
Programming Problems with Convex Fractional Functions
C. R. Bector
Vol. 16, No. 2 (Mar. - Apr., 1968), pp. 383-391
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/168764
Page Count: 9
Preview not available
The main result proved in this paper is that the ratio of the square of a nonnegative convex function to a strictly positive concave function is convex over a convex domain. Some particular cases of this result and a few applications to mathematical programming are also considered.
Operations Research © 1968 INFORMS